# SDR EIAA980231

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: J, E, F
- Precautionary procedure: A

## Discrepancy

AMS - WHEN FLAPS WERE RETRACTED TO 1 DEGREE DURING ASSENT, STICK SHAKER ACTIVATED, NOSE OSCILLATED UP AND DOWN.  SPEED INCREASED TO 300 KTS PITCH OSCILLATION CONTINUED, FLAPS EXTENDED TO 5 DEGREES, OSCILLATION STOPPED.  DECLARED EMERGENCY AND PREPARED A/C FOR OVERWEIGHT LANDING.  (M)
